# SDR CA110304003

- Difficulty date: February 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,033 hours
- Engine: Hnywl AS90711A
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW HAD A TAWS MESSAGE AND NOTICED THERE WAS NO OUTPUT FROM GPS 1 AND GPS 2.  THEY RESET THE GPS CB AND SYSTEM CAME BACK UP.
